MathSciNet Relay Station
MathSciNet bibliographic data
MR189067 (32 #6494) 53.80 (57.60)
Hsiung, Chuan-chih Structures and operators on almost-Hermitian manifolds. Trans. Amer. Math. Soc. 122 1966 136–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement